Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 04:45:46 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639443
  • Total Topics: 48539
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Epzicom + Prezista + Norvir..any advice  (Read 948 times)

0 Members and 1 Guest are viewing this topic.

Offline nycpoz33

  • Member
  • Posts: 14
Epzicom + Prezista + Norvir..any advice
« on: September 26, 2012, 04:44:14 PM »
My doctor recommended taking Epzicom, Prezista, and Norvir.  Id like to hear experiences people have had on this combo, whether good or bad.  I have an appointment next week to restart meds and my doctor recommended this combo or Epzicom + Reyataz but heard this combo can cause Jaundice.  Confused

Offline ad2san

  • Member
  • Posts: 188
Re: Epzicom + Prezista + Norvir..any advice
« Reply #1 on: September 27, 2012, 02:14:57 AM »
Hi there. I was under this Combo .... It is easy to take (once a day) and works well. Yes reyataz raises bilirubine, therefor you may look tanned at first but it will slighly fade away.
I was switched out reyataz later because of crystals forming in my kidneys (a possible side effect, very rare but it happened .... to me :( ) otherwise I was very happy with it.

Cheers
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%
Aug 2014 CD4 639 UD 25%

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Epzicom + Prezista + Norvir..any advice
« Reply #2 on: September 27, 2012, 07:42:47 AM »
I also had the same choices and I chose the Prezista combo (but with Truvada - my doctor doesn't want me on the abacavir in Epzicom). My doctor was happy with my choice, saying it tended to have fewer side-effects than the Reyataz combo. I've been on it for nearly twelve weeks and I'm very happy with it, with no side-effects. My VL went down from in the 30,000s to just 414 (which would have been UD only a few years ago) within six weeks of starting.

I had a bit of diarrhea in the first two weeks (likely from the Norvir) but it wasn't a big problem and it calmed down by week three. Other than that and the occasional nasty smelling Truvada farts, I'm side-effect free and feeling better than I have in years.

Good luck whichever combo you choose.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.